# SDR F3LA200200376

- Difficulty date: October 2, 2002
- Submitted: October 25, 2002
- Operation: Air carrier
- Aircraft: N319FL
- Make and model: Boeing 737-3Q8
- Aircraft serial: 26301
- Aircraft time: 29,024 hours, 12,774 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Sill
- Condition: Corroded
- Location: Pax Doorway
- Part time: 29,024 hours, 12,774 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C 4 CHECK, THE R1 MOP SILL WAS FOUND TO HAVE CORROSION.  REMOVED AND REPLACED TNE MOP SILL AT THE R 1 DOOR IAW SRM 51-40-08, SRM 51-40-05 AND BOEING DRAWING 65-45875.
